Facebook Instagram Twitter RSS Feed Back to top

Some class of analytic functions related to conic domains

In: Mathematica Slovaca, vol. 64, no. 5
Stanisława Kanas - Dorina Răducanu

Details:

Year, pages: 2014, 1183 - 1196
Keywords:
analytic functions, starlike, convex, uniformly convex functions, $q$-derivative operator, conic sections
About article:
For $q\in (0,1)$ let the $q$-difference operator be defined as follows

$$ ∂qf(z)=((f(qz)-f(z)) / (z(q-1))) (z\in\mathbb{U}),$$

where $\mathbb{U}$ denotes the open unit disk in a complex plane. Making use of the above operator the extended Ruscheweyh differential operator $Rqλf$ is defined. Applying $Rqλf$ a subfamily of analytic functions is defined. Several interesting properties of a defined family of functions are investigated.
How to cite:
ISO 690:
Kanas, S., Răducanu, D. 2014. Some class of analytic functions related to conic domains. In Mathematica Slovaca, vol. 64, no.5, pp. 1183-1196. 0139-9918. DOI: https://doi.org/10.2478/s12175-014-0268-9

APA:
Kanas, S., Răducanu, D. (2014). Some class of analytic functions related to conic domains. Mathematica Slovaca, 64(5), 1183-1196. 0139-9918. DOI: https://doi.org/10.2478/s12175-014-0268-9
About edition: